Thom modules and mod<inf>p</inf>spherical fibrations

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

In this paper we show that every finite Thorn module over the ring of invariants of a finite nonmodular group can be realized as modp cohomology of the Thorn space of a spherical fibration. © 1992 American Mathematical Society.
Original languageEnglish
Pages (from-to)1131-1137
JournalProceedings of the American Mathematical Society
Volume114
Issue number4
DOIs
Publication statusPublished - 1 Jan 1992

Keywords

  • Characteristic classes
  • Spherical fibration
  • Thom modules

Fingerprint Dive into the research topics of 'Thom modules and mod<inf>p</inf>spherical fibrations'. Together they form a unique fingerprint.

  • Cite this

    Broto, C. (1992). Thom modules and mod<inf>p</inf>spherical fibrations. Proceedings of the American Mathematical Society, 114(4), 1131-1137. https://doi.org/10.1090/S0002-9939-1992-1065084-4